MathSciNet Relay Station
MathSciNet bibliographic data
MR1939782 14M06 (13C40 13D45 14F17)
Chardin, Marc; Ulrich, Bernd Liaison and Castelnuovo-Mumford regularity. Amer. J. Math. 124 (2002), no. 6, 1103–1124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement